Titre :
  • Anaphylactic shock caused by immunoglobulin E sensitization after retreatment with the chimeric anti-interleukin-2 receptor monoclonal antibody basiliximab.
Auteur : Baudouin, Véronique ; Crusiaux, Alain ; Haddad, Elie ; Schandene, Liliane ; Goldman, Michel ; Loirat, Chantal ; Abramowicz, Daniel
Informations sur la publication : Transplantation, 76, 3, (page 459-463)
Statut de publication : Publié, 2003-08
Sujet CREF : Sciences bio-médicales et agricoles
Mots-clés MeSH : Anaphylaxis -- etiology
Antibodies, Monoclonal -- adverse effects
Antibodies, Monoclonal -- immunology
Basophils -- immunology
Child, Preschool
Cross Reactions
Enzyme-Linked Immunosorbent Assay
Humans
Immunization
Immunoglobulin E -- analysis
Immunoglobulin G -- immunology
Immunoglobulin Idiotypes -- immunology
Immunosuppressive Agents -- adverse effects
Immunosuppressive Agents -- immunology
Male
Receptors, Interleukin-2 -- immunology
Recombinant Fusion Proteins
Note : Case Reports
Journal Article
Langue :
  • Anglais
Identificateurs : urn:issn:0041-1337 
info:doi/10.1097/01.TP.0000073809.65502.8F
info:pmid/12923429